Items where Author is "Gray, Robert"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article
Number of items: 52.

Article

Gray, Robert and Steinberg, Benjamin (2021) Topological finiteness properties of monoids Part 1: Foundations. Algebraic & Geometric Topology. ISSN 1472-2747 (In Press)

East, James and Gray, Robert (2021) Ehresmann theory and partition monoids. Journal of Algebra, 579. pp. 318-352. ISSN 0021-8693

Gray, Robert and Steinberg, Benjamin (2021) Free inverse monoids are not FP2. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics. (In Press)

Garreta, Albert and Gray, Robert (2021) On equations and first-order theory of one-relator monoids. Information and Computation. ISSN 0890-5401

Dolinka, Igor and Gray, Robert (2021) New results on the prefix membership problem for one-relator groups. Transactions of the American Mathematical Society, 374 (6). pp. 4309-4358. ISSN 0002-9947

Gray, Robert D. and Kambites, Mark (2020) On Cogrowth, Amenability and the Spectral Radius of a Random Walk on a Semigroup. International Mathematics Research Notices, 2020 (12). 3753–3793. ISSN 1073-7928

Gray, Robert (2020) Undecidability of the word problem for one-relator inverse monoids via right-angled Artin subgroups of one-relator groups. Inventiones Mathematicae, 219 (3). pp. 987-1008. ISSN 0020-9910

Coleman, Thomas, Evans, David and Gray, Robert (2019) Permutation monoids and MB-homogeneity for graphs and relational structures. European Journal of Combinatorics, 78. pp. 163-189. ISSN 0195-6698

Cain, Alan, Gray, Robert and Malheiro, António (2019) Crystal monoids & crystal bases: rewriting systems and biautomatic structures for plactic monoids of types An, Bn, Cn, Dn, and G2. Journal of Combinatorial Theory, Series A, 162. pp. 406-466. ISSN 0097-3165

Dolinka, Igor and Gray, Robert D. (2018) Universal locally finite maximally homogeneous semigroups and inverse semigroups. Forum Mathematicum, 30 (4). 947–971.

Cain, Alan J., Gray, Robert D. and Malheiro, António (2017) On finite complete rewriting systems, finite derivation type, and automaticity for homogeneous monoids. Information and Computation, 255 (1). pp. 68-93. ISSN 0890-5401

Gray, Robert and Kambites, Mark (2017) Amenability and geometry of semigroups. Transactions of the American Mathematical Society, 369. pp. 8087-8103. ISSN 0002-9947

Dolinka, Igor, Gray, Robert D. and Ruškuc, Nik (2017) On regularity and the word problem for free idempotent generated semigroups. Proceedings of the London Mathematical Society, 114 (3). 401–432. ISSN 0024-6115

Dolinka, Igor, East, James and Gray, Robert D. (2017) Motzkin monoids and partial Brauer monoids. Journal of Algebra, 471. 251–298. ISSN 0021-8693

East, James and Gray, Robert D. (2017) Diagram monoids and Graham–Houghton graphs: Idempotents and generating sets of ideals. Journal of Combinatorial Theory, Series A, 146. 63–128. ISSN 0097-3165

Craik, S., Gray, R., Kilibarda, V., Mitchell, J. and Ruškuc, N. (2016) Ends of semigroups. Semigroup Forum, 93 (2). pp. 330-346. ISSN 0037-1912

Dolinka, Igor, Gray, Robert, McPhee, Jillian, Mitchell, James and Quick, Martyn (2016) Automorphism groups of countable algebraically closed graphs and endomorphisms of the random graph. Mathematical Proceedings of the Cambridge Philosophical Society, 160 (03). pp. 437-462. ISSN 0305-0041

Craik, Simon, Gray, Robert, Kilibarda, Vesna, Mitchell, James and Ruskuc, N (2016) Ends of semigroups. Semigroup Forum. ISSN 0037-1912

Cain, Alan J., Gray, Robert and Malheiro, António (2015) Rewriting systems and biautomatic structures for Chinese, hypoplactic, and sylvester monoids. International Journal of Algebra and Computation, 25 (01n02). ISSN 0218-1967

Cain, Alan J., Gray, Robert and Malheiro, António (2015) Finite Gröbner–Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids. Journal of Algebra, 423. 37–53. ISSN 0021-8693

Gray, Robert (2014) The minimal number of generators of a finite semigroup. Semigroup Forum, 89 (1). pp. 135-154. ISSN 0037-1912

Gray, Robert and Malheiro, A. (2014) Homotopy bases and finite derivation type for subgroups of monoids. Journal of Algebra, 410. pp. 53-84. ISSN 0021-8693

Gray, Robert and Truss, J. K. (2014) Countable locally 2-arc-transitive bipartite graphs. European Journal of Combinatorics, 39. pp. 122-147. ISSN 0195-6698

Gray, Robert and Ruškuc, N. (2014) On residual finiteness of monoids, their Schützenberger groups and associated actions. Journal of Algebra, 407. pp. 21-45. ISSN 0021-8693

Dolinka, Igor and Gray, Robert D. (2014) Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Transactions of the American Mathematical Society, 366. pp. 419-455. ISSN 0002-9947

Gray, Robert, Maltcev, V, Mitchell, JD and Ruskuc, N (2014) Ideals and finiteness conditions for subsemigroups. Glasgow Mathematical Journal, 56 (01). pp. 65-86. ISSN 0017-0895

Gray, Robert and Kambites, Mark (2014) A strong geometric hyperbolicity property for directed graphs and monoids. Journal of Algebra, 420. 373–401. ISSN 0021-8693

Gray, Robert and Kambites, M (2013) Quasi-isometry and finite presentations for left cancellative monoids. International Journal of Algebra and Computation, 23 (5). p. 1099. ISSN 0218-1967

Gray, R and Kambites, M (2013) Groups acting on semimetric spaces and quasi-isometries of monoids. Transactions of the American Mathematical Society, 365 (2). pp. 555-578. ISSN 0002-9947

Gray, R, Malheiro, A and Pride, SJ (2013) Homotopy bases and finite derivation type for Schützenberger groups of monoids. Journal of Symbolic Computation, 50. pp. 50-78.

Cain, AJ, Gray, R and Ruškuc, N (2012) Green index in semigroups: generators, presentations, and automatic structures. Semigroup Forum, 85 (3). pp. 448-476. ISSN 0037-1912

Gray, R and Ruskuc, N (2012) Maximal subgroups of free idempotent-generated semigroups over the full transformation monoid. Proceedings of the London Mathematical Society, 104 (5). pp. 997-1018. ISSN 0024-6115

Gray, R and Ruskuc, N (2012) On maximal subgroups of free idempotent generated semigroups. Israel Journal of Mathematics, 189 (1). pp. 147-176. ISSN 0021-2172

Gray, Robert, Macpherson, Dugald, Praeger, Cheryl E. and Royle, Gordon F. (2012) Set-homogeneous directed graphs. Journal of Combinatorial Theory, Series B, 102 (2). pp. 474-520.

Carvalho, Catarina, Gray, Robert D. and Ruskuc, Nik (2011) Presentations of inverse semigroups, their kernels and extensions. Journal of the Australian Mathematical Society, 90 (03). pp. 289-316. ISSN 1446-7887

Gray, R and Kambites, M (2011) A ŠVARC–MILNOR LEMMA FOR MONOIDS ACTING BY ISOMETRIC EMBEDDINGS. International Journal of Algebra and Computation, 21 (07). pp. 1135-1147. ISSN 0218-1967

Gray, R and Malheiro, A (2011) Finite complete rewriting systems for regular semigroups. Theoretical Computer Science, 412 (8-10). pp. 654-661.

Gray, R, Malheiro, A and Pride, SJ (2011) On properties not inherited by monoids from their Schützenberger groups. Information and Computation, 209 (7). pp. 1120-1134.

Gray, R and Pride, SJ (2011) Homological finiteness properties of monoids, their ideals and maximal subgroups. Journal of Pure and Applied Algebra, 215 (12). pp. 3005-3024.

Gray, R and Ruškuc, N (2011) Generators and relations for subsemigroups via boundaries in Cayley graphs. Journal of Pure and Applied Algebra, 215 (11). pp. 2761-2779.

Gray, Robert and Möller, Rögnvaldur G. (2011) Locally-finite connected-homogeneous digraphs. Discrete Mathematics, 311 (15). pp. 1497-1517. ISSN 1872-681X

Gray, R and Macpherson, D (2010) Countable connected-homogeneous graphs. Journal of Combinatorial Theory, Series B, 100 (2). pp. 97-118.

Gray, R (2009) k-CS-transitive infinite graphs. Journal of Combinatorial Theory, Series B, 99 (2). pp. 378-398.

Gray, R and Ruskuc, N (2009) On residual finiteness of direct products of algebraic systems. Monatshefte für Mathematik, 158 (1). pp. 63-69. ISSN 0026-9255

Gray, R and Truss, JK (2009) Cycle-free partial orders and ends of graphs. Mathematical Proceedings of the Cambridge Philosophical Society, 146 (03). pp. 535-550. ISSN 0305-0041

Droste, Manfred, Gray, Robert and Truss, John K. (2008) Construction of Some Uncountable 2-Arc-Transitive Bipartite Graphs. Order, 25 (4). pp. 349-357. ISSN 0167-8094

Gray, R (2008) HALL'S CONDITION AND IDEMPOTENT RANK OF IDEALS OF ENDOMORPHISM MONOIDS. Proceedings of the Edinburgh Mathematical Society, 51 (01). pp. 1-16. ISSN 0013-0915

Gray, R and Mitchell, JD (2008) Largest subsemigroups of the full transformation monoid. Discrete Mathematics, 308 (20). pp. 4801-4810. ISSN 1872-681X

Gray, R and Ruškuc, N (2008) Green index and finiteness conditions for semigroups. Journal of Algebra, 320 (8). pp. 3145-3164.

Gray, R and Truss, JK (2008) Construction of some countable 1-arc-transitive bipartite graphs. Discrete Mathematics, 308 (24). pp. 6392-6405. ISSN 1872-681X

Gray, Robert (2007) Idempotent rank in endomorphism monoids of finite independence algebras. Proceedings of the royal society of Edinburgh: Section A Mathematics, 137A.

Gray, R and Ruškuc, N (2005) Generating Sets of Completely 0-Simple Semigroups. Communications in Algebra, 33 (12). pp. 4657-4678. ISSN 0092-7872

This list was generated on Thu Oct 28 06:03:38 2021 BST.